# SDR BSYR20130626050

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- Aircraft time: 27,897 hours, 24,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER DEPARTURE, CREW NOTICED BURNING ODOR IN COCKPIT.  FLIGHT RETURNED AND LANDED SAFELY WITHOUT INCIDENT.  MX INSPECTED, COULD NOT DUPLICATE DICREPENCY.
